# SDR ASAA0040016

- Difficulty date: February 11, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 256, THE FORWARD 3 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATAIVE.  RECONNECTED WIRIGN AND LIGHTS OPERATED NORMALLY.  (M)
